| Catalog Number |
01.12.37SN |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 jan 2023.Lot 154033: (b)(4) items manufactured and released on 11-sep-2015.Expiration date: 2020-08-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Resterilized lot: lot 154033a: (b)(4) items manufactured and released on 23-jan-2019.Expiration date: 2024-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
Revision surgery due to stem loosening at about 4 years 2 months after primary.